| Model Number |
4474 |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device is expected for return.Following completion of laboratory analysis, this event will be further updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead dislodged, causing pacing to be compromised.Subsequently, the patient was immediately hospitalized, and surgical intervention was performed to explant and replace this lead.No additional adverse patient effects were reported.This lead is expected for return.Additional information: a good faith effort was submitted to the field to obtain more detailed information regarding what type of pacing issues were a result of the dislodgment.At this time, no further information has been provided.
Event or Problem Description
It was reported that this right ventricular (rv) lead dislodged, causing pacing to be compromised.Subsequently, the patient was immediately hospitalized, and surgical intervention was performed to explant and replace this lead.No additional adverse patient effects were reported.This lead was received for analysis.
Additional Manufacturer Narrative
Based on the available information, boston scientific concludes that although this lead passed all available testing, this event occurred as a result of a known and documented possible adverse consequence.